A certain method of differential descent
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1426-1430
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a8,
author = {Yu. M. Krivonos and B. A. Galanov},
title = {A certain method of differential descent},
journal = {Differencialʹnye uravneni\^a},
pages = {1426--1430},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a8/}
}
Yu. M. Krivonos; B. A. Galanov. A certain method of differential descent. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1426-1430. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a8/